Browse Title Index

Issue Title
Vol 8, No 1 (2017) Several Inequalities for Khatri-Rao Products of Hilbert Space Operators Abstract   PDF
Arnon Ploymukda, Pattrawut Chansangiam
Vol 9, No 3 (2018) Shape Preservation of the Stationary 4-Point Quaternary Subdivision Schemes Abstract   PDF
Khurram Pervez
Vol 3, No 3 (2012) Shift Invariant Spaces and Shift Generated Dual Frames for Local Fields Abstract   PDF
A. Ahmadi, A. Askari Hemmat
Vol 12, No 1 (2021) Solution of Fractional Telegraph Equations by Conformable Double Convolution Laplace Transform Abstract   PDF
Waleed M. Osman, Tarig M. Elzaki, Nagat A. A. Siddig
Vol 4, No 3 (2013) Solutions for Some Elliptic Problems with Double Resonance Abstract   PDF
Aixia Qian
Vol 9, No 4 (2018) Solutions of Integral Nonclassical Ordinary Differential Equations Via Contractor Maps Abstract   PDF
S. A. Bishop, K. S. Eke, H. Akewe, G. Okeke
Vol 8, No 3 (2017) Solvability, Unique Solvability, and Representation of Solutions for Systems of Coupled Linear Matrix Equations Abstract   PDF
Thitison Nuchniyom, Pattrawut Chansangiam
Vol 8, No 3 (2017) Solving Differential Equations by New Optimized MRA & Invariant Solutions Abstract   PDF
Hamid Reza Yazdani, Mehdi Nadjakhah
Vol 12, No 2 (2021) Solving Fuzzy Linear Programming Problem Using Defuzzification Method Abstract   PDF
Nalla Veerraju, V. Lakshmi Prasannam
Vol 9, No 4 (2018) Solving Nonlinear Integro-Differential Equations Using the Combined Homotopy Analysis Transform Method With Adomian Polynomials Abstract   PDF
Nahid Khanlari, Mahmoud Paripour
Vol 10, No 4 (2019) Some Algebraic Properties of Regular Tree Transformations Abstract   PDF
Sarawut Phuapong, Nuthawud Sungtong
Vol 11, No 4 (2020) Some Best Proximity Point Results for \(\mathcal{MT}\)-Rational Cyclic Contractions in \(S\)-Metric Space Abstract   PDF
Somkiat Chaipornjareansri
Vol 6, No 2 (2015) Some Combinatorial Identities of \(q\)-Harmonic and \(q\)-Hyperharmonic Numbers Abstract   PDF
Can Kızılateş, Naim Tuğlu
Vol 7, No 3 (2016) Some Common Fixed Point on Generalized Cyclic Contraction Mappings with Implicit Relation and Its Applications Abstract   PDF
Nantaporn Chuensupantharat, Poom Kumam
Vol 10, No 2 (2019) Some Fixed Point of Hardy-Rogers Contraction in Generalized Complex Valued Metric Spaces Abstract   PDF
Issara Inchan, Urairat Deepan
Vol 9, No 4 (2018) Some Fixed Point Theorems in C-complete Complex Valued Metric Spaces Abstract   PDF
Anil Kumar Dubey, Shweta Bibay, R. P. Dubey, M. D. Pandey
Vol 9, No 1 (2018) Some Higher Order Algorithms for Solving Fixed Point Problems Abstract   PDF
Asif Waheed, Syed Tauseef Mohyud Din, Muhammad Zeb, Muhammad Usman
Vol 9, No 4 (2018) Some Infinite Sums Related to the \(k\)-Fibonacci Numbers Abstract   PDF
Onur Karaoğlu, Kemal Uslu
Vol 7, No 2 (2016) Some New Contra-Continuous Functions in Topology Abstract   PDF
Md. Hanif Page, P. G. Patil
Vol 12, No 1 (2021) Some Properties of a Generalized Integral Operator Abstract   PDF
S. Yalçın, S. R. Swamy, N. Magesh, J. Nirmala
Vol 8, No 3 (2017) Some Remarks on the 2-Distance-Balanced Graphs Abstract   PDF
Hassan Kharazi, Mehdi Alaeiyan
Vol 9, No 2 (2018) Some Results of the Normal Intersection Graph of a Group Abstract   PDF
Ali Iranmanesh, Elham Aboomahigir
Vol 12, No 1 (2021) Some Results on 2-Vertex Switching in Joints Abstract   PDF
C. Jayasekaran, J. Christabel Sudha, M. Ashwin Shijo
Vol 11, No 3 (2020) Some Results on Strong Edge Geodetic Problem in Graphs Abstract   PDF
D. Antony Xavier, Deepa Mathew, Santiagu Theresal, Eddith Sarah Varghese
Vol 3, No 3 (2012) Some Smooth Compactly Supported Tight Framelets Abstract   PDF
A. San Antolín, R. A. Zalik
Vol 11, No 4 (2020) Some Special Families of Holomorphic and Sălăgean Type Bi-univalent Functions Associated with \((m,n)\)-Lucas Polynomials Abstract   PDF
S. R. Swamy, Abbas Kareem Wanas, Y. Sailaja
Vol 12, No 1 (2021) Some Spectra of Superposition Operators Generated by an Exponential Function Abstract   PDF
Sanela Halilović
Vol 7, No 2 (2016) Some Stability Charts of A Neural Field Model of Two Neural Populations Abstract   PDF
Berrak Özgür, Ali Demir
Vol 3, No 1 (2012) Some Varieties of Quasigroups, Loops and their Parastrophes Abstract   PDF
P. Plaumann, L. Sabinina, L. Sbitneva
Vol 9, No 4 (2018) SO\((3,\mathbb{C})\) Representation and Action on a Homogeneous Space in \(\mathbb{C}^3\) Abstract   PDF
Emilija Celakoska, Vesna Celakoska-Jordanova, Dushan Chakmakov
Vol 7, No 1 (2016) Spaces of Series Summable by Absolute Cesàro and Matrix Operators Abstract   PDF
Mehmet Ali Sarıgöl
Vol 11, No 2 (2020) Spectral Analysis of Klein-Gordon Difference Operator Given by a General Boundary Condition Abstract   PDF
Nihal Yokus, Nimet Coskun
Vol 3, No 1 (2012) Spectral Conditions for Composition Operators on Algebras of Functions Abstract   PDF
J. Johnson, T. Tonev
Vol 3, No 3 (2012) Spectral Properties for Pseudodifferential Operators via Weighted Modulation Spaces Abstract   PDF
A. Askari-Hemmat, Z. Rahbani
Vol 3, No 3 (2012) Splines with Minimal Defect and Decomposition Matrices Abstract   PDF
A. A. Makarov
Vol 10, No 3 (2019) Split Jacobsthal and Jacobsthal-Lucas Quaternions Abstract   PDF
Tülay Yağmur
Vol 12, No 1 (2021) Stability Analysis of a Fractional Order Discrete Anti-Periodic Boundary Value Problem Abstract   PDF
A. George Maria Selvam, Mary Jacintha, R. Dhineshbabu
Vol 9, No 2 (2018) Stability of \(n\)-bi-Jordan Homomorphisms on Commutative Algebras Abstract   PDF
A. Zivari-Kazempour
Vol 12, No 2 (2021) Stability Results of Solution of Non-Homogeneous Impulsive Retarded Equation Using the Generalized Ordinary Differential Equation Abstract   PDF
D. K. Igobi, Lucky Igbinosun, Jeremiah Atsu
Vol 4, No 3 (2013) Steady State Solutions to General Competition and Cooperation Models Abstract   PDF
Joon Hyuk Kang
Vol 7, No 3 (2016) Strong and \(\Delta\)-Convergence for Asymptotically \(k\)-Strictly Pseudo-Contractive Mappings in CAT(0) Spaces Abstract   PDF
Nuttapol Pakkaranang, Poom Kumam
Vol 11, No 3 (2020) Strong and \(\Delta\)-Convergence Results for Generalized Nonexpansive Mapping in Hyperbolic Space Abstract   PDF
Samir Dashputre, C. Padmavati, Kavita Sakure
Vol 11, No 1 (2020) Strong Convergence Results for Continuous Hemicontractive Mappings in Hilbert Spaces Abstract   PDF
B. G. Akuchu, A. O. Okoro, K. T. Nwigbo, P. C. Chukwuyere
Vol 9, No 4 (2018) Strongly Solid Varieties in Many-Sorted Algebras Abstract   PDF
Dawan Chumpungam, Sorasak Leeratanavalee
Vol 10, No 4 (2019) The Analysis of Bifurcation Solutions by Angular Singularities Abstract   PDF
Hussein K. Kadhim, Mudhir A. Abdul Hussain
Vol 2, No 1 (2011) The Analytic Reformulation of the Hadwiger Conjecture Abstract   PDF
Ikorong Anouk Gilbert Nemron
Vol 11, No 1 (2020) The Analytic Solution of Initial Periodic Boundary Value Problem Including Sequential Time Fractional Diffusion Equation Abstract   PDF
Suleyman Cetinkaya, Ali Demir, Hülya Kodal Sevindir
Vol 10, No 4 (2019) The Analytic Solution of Time-Space Fractional Diffusion Equation via New Inner Product with Weighted Function Abstract   PDF
Süleyman Çetinkaya, Ali Demir
Vol 9, No 3 (2018) The Application of Quartic Trigonometric B-spline for Solving Second Order Singular Boundary Value Problems Abstract   PDF
Tayyaba Akram, Muhammad Abbas, Ahmad Izani Ismail
Vol 12, No 1 (2021) The Arithmetic of Generalization for General Products of Monoids Abstract   PDF
Suha A. Wazzan
301 - 350 of 383 Items << < 2 3 4 5 6 7 8 > >> 

eISSN 0975-8607; pISSN 0976-5905